Articles with primary mathematical subject classification: 11N37

Bilinear forms with Kloosterman sums and applications

Pages 413-500 by Emmanuel Kowalski, Philippe Michel, Will Sawin | From volume 186-2

Higher uniformity of bounded multiplicative functions in short intervals on average

Pages 739-857 by Kaisa Matomäki, Maksym Radziwiłł, Terence Tao, Joni Teräväinen, Tamar Ziegler | From volume 197-2

Multiplicative functions in short intervals

Pages 1015-1056 by Kaisa Matomäki, Maksym Radziwiłł | From volume 183-3